Volume 14, Number 3, July-September 2008
|Page(s)||411 - 426|
|Published online||26 April 2008|
Dirichlet problems with singular and gradient quadratic lower order terms
Dipartimento di Matematica, Università di Roma 1,
Piazza A. Moro 2, 00185 Roma, Italy; firstname.lastname@example.org
We present a revisited form of a result proved in [Boccardo, Murat and Puel, Portugaliae Math. 41 (1982) 507–534] and then we adapt the new proof in order to show the existence for solutions of quasilinear elliptic problems also if the lower order term has quadratic dependence on the gradient and singular dependence on the solution.
Mathematics Subject Classification: 35J20 / 35J25 / 35J65
Key words: Quadratic gradient / singular lower order term
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.